# SDR FDEA201103271197

- Difficulty date: March 27, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD HAS CORROSION STA 1640 RT RBL 54.  FLOORBEAM AT STA 1640 REMOVED AND REPLACED IAW SRM 51-40-02 REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
